Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Apr 9, 2021, 4:34 PM CDT for Shelby County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2021, 4:34 PM CDT (21:34 UTC)
- Expired
- Apr 9, 2021, 5:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
County Shelby County, AL
The radar
The Birmingham radar (KBMX), 45 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
426
WWUS84 KBMX 092134
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
434 PM CDT Fri Apr 9 2021
ALZ024>026-092215-
Jefferson AL-Shelby AL-St. Clair AL-
434 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY...EAST
CENTRAL JEFFERSON AND SOUTHWESTERN ST. CLAIR COUNTIES UNTIL 515 PM
CDT...
At 434 PM CDT, Doppler radar was tracking a strong thunderstorm over
Barber Motorsports Park, or over Leeds, moving southeast at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Northeastern Birmingham, Vestavia Hills, Mountain Brook, Trussville,
Irondale, Leeds, Moody, Vincent, Harpersville, Shops of Grand River,
Vandiver, Barber Motorsports Park, Greystone, Alton, Coosa Island,
Lake Purdy, Cahaba Heights, Logan Martin Lake, Sterrett and Liberty
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3350 8629 3346 8630 3344 8633 3341 8634
3339 8638 3338 8637 3337 8635 3336 8634
3335 8634 3334 8637 3333 8637 3349 8678
3363 8663
TIME...MOT...LOC 2134Z 294DEG 17KT 3351 8659
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Apr 9, 4:08 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 9, 4:08 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 408 PM CDT Fri Apr 9 2021 .UPDATE... Long Term Update. && .SHORT TERM... /Updated at 0329 PM CDT Fri Apr 09 2021/ Widely scattered strong to marginally severe storms continue across portions of central Alabama this afternoon. The majority of the impact weather has been from severe hail with numerous reports of golfball hail and a few sig hail reports earlier pushing tennis ball in size. The latest radar trends indicate some decrease in the overall trends likely due to loss of CAPE from I-65 eastward. Dewpoints have also dropped markedly in this area with numerous outflow/cold pool interactions. A well defined outflow boundary was noted from Walker county south to Hale and Marengo counties pushing slowly westward. Primary question marks surround how this initial wave will impact the parameter space for later this evening and overnight. The upper trough and associated vort max will sweep into the Mid/Lower Mississippi Valley after midnight. In response to this and a very unstable airmass present across the ArkLaMiss, one or more well defined complexes should evolve and perhaps merge from Arkansas to Mississippi to Louisiana. The overall evolution of these systems will be highly dependent on the mesoscale. Current thinking is that highest threat would likely be across our far western/southwest counties that are mostly uncontaminated at this time. Given the likely fast forward propagation of any QLCS/MCS (or even derecho like feature) we cannot rule out areas further east being impacted, but the higher threat late this evening overnight certainly looks to be across our western counties. Although we don't expect a long duration precip event, additional heavy rainfall could bump up some rivers/streams and will be monitoring for that as well. Will update shortly for short term temp/pop trends, but not planning a ton of changes for the general overnight period. 15/CBD Previous short-term discussion: /Updated at 1140 AM CDT Fri Apr 09 2021/ Isolated to scattered showers and thunderstorms will continue across central AL through the afternoon and early evening. Skies are expected to clear more this afternoon than this morning allowing for temperatures to warm across the state. This combined with ample moisture from southerly and southwest flow will help CAPE values remain around 2500 to 3000 J/kg. With shear only around 20-25 kts...expecting these storms to have strong cores...though pulsing with intensity. Large severe hail and downburst winds are the main threat for any thunderstorms that do develop this afternoon and evening. PW values in the 90th percentile for this time of year could cause heavy rain with these storms...especially any that backbuild or move over the same areas. After sunset...instability will decrease to around 1000 to 1500 J/kg with shear remaining fairly light. Models are trying to bring in a couple of areas of scattered thunderstorms from roughly sunset through around midnight. The intensity and coverage of these storms could affect the line expected later in the morning. For now...expecting the main coverage to be in roughly the northern half of central AL. Will include wording for strong thunderstorms in the forecast...with a chance for isolated severe for hail and damaging winds. Clusters of storms in MS will form into a squall line after midnight...expecting to move into western AL between about 2 am and 3 am. Hi res models are trying to bring this whole line through the state faster than previous runs. Have updated the rainfall chances to reflect a slightly faster timing...though will leave another model update before adjusting the timing further. A mid level jet moving through with this line and strong upper level divergence will allow for a very fast moving line of strong storms. Straight line damaging winds are the main threat with this system with wind speeds up to 60 mph possible as the line moves through. Shear values increase to around 40 - 50 kts...so including a tornado threat as well. This line will move into the western counties of AL before sunrise...with a concern for nighttime warnings and the need for the public to hear those warnings. If the models accurately forecast the storms ahead of this line...the northern half of the area *may* have enough activity to work through some instability to lessen some impacts for the main line moving through. With this in place...the main focus of instability and the greatest bowing part of the line looks to be in the southern half of the area...closer to where the Enhanced shading in the impact graphic currently is. Of course the area of the strongest winds with this line will greatly depend on the activity after sunset...and the mid level jet pushing through the state in the morning. Behind the main line...there will be enough low level moisture remaining for a few scattered light showers through the afternoon. Low and mid level flow will transition to out of the west...with temperatures expected to warm only a couple degrees through the afternoon with highs in the mid and low 70's. 24 .LONG TERM... /Updated at 0403 PM CDT Fri Apr 09 2021/ Primary adjustments to the long term forecast included a trend towards lower PoPs and temperatures for Wednesday night through the end of the week. Little to no changes were needed for the first half of the period. The same surface low set to produce strong storms tonight across the Central Gulf States will settle over the Great Lakes and push a secondary reinforcing front with showers and thunderstorms through the area on Wednesday with a dry and cooler airmass following closely behind. 12Z model guidance is in decent agreement on this solution with better opportunities for rain across our southern counties. Based on this trend, I slightly lowered PoPs and temperatures for the end of the week with high pressure and northerly flow becoming the primary driving factors in a less active pattern for at least a few days next week. If the forecast continues to trend in this direction, further adjustments will be necessary. 86 Previous long-term discussion: /Updated at 0338 AM CDT Fri Apr 09 2021/ Saturday night through Thursday. Lingering thunderstorms are possible across the southeastern counties late Saturday night through early Sunday morning as the main frontal boundary finally pushes through Central AL. The low pressure system itself is expected to lift northward into the Great Lakes region, leading to height rises across the Deep South Sunday through Monday. With the ridging developing in the lower levels, we should remain rain-free. We transition to more of a quasi-zonal flow aloft Monday afternoon through Thursday. However, this doesn't mean we'll stay rain-free as model guidance picks up on at least two quick shortwave impulses that slide across the southern half of the CONUS Tuesday through Thursday. Each of these will increase rain/thunderstorm chances for our area, though specific timings remain uncertain this far in advance. Therefore, I've trended PoPs up around mid-week, but will keep chances in the 40-50% range. 25/Owen && .AVIATION... 18Z TAF Discussion. Isolated to scattered thunderstorms are expected this afternoon through the evening. Have left in TEMPO in each TAF to account for uncertainty in timing and duration of any storms moving over the TAF site. Overnight...scattered thunderstorms are expected through much of the night ahead of a line of strong thunderstorms moving from west to east across Alabama through the morning. Have left in prevailing MVFR ceilings to account for ample low level moisture...with confidence on timing for IFR or less ceilings and visibilities expected to increase as the line approaches. 24 && .FIRE WEATHER... Scattered showers and thunderstorms expected today across much of the area. This could cause erratic gusty winds in locations nearest to any thunderstorm development. More widespread rain and thunderstorms move in overnight tonight into Saturday. Drier/rain-free conditions are expected Sunday into Monday, with afternoon RH values in the 30-40 percent range. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 60 75 48 74 47 / 80 100 20 10 0 Anniston 62 75 51 76 49 / 70 100 20 10 0 Birmingham 63 75 51 75 51 / 90 90 10 10 0 Tuscaloosa 63 76 49 76 50 / 100 90 10 10 0 Calera 63 75 51 75 51 / 90 100 10 10 0 Auburn 62 72 56 74 51 / 50 100 30 10 0 Montgomery 65 77 57 78 51 / 80 100 20 10 0 Troy 64 75 59 79 51 / 50 100 30 20 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Apr 9, 5:12 AM CDT, 11 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 512 AM CDT Fri Apr 9 2021 ALZ011>015-017>050-101315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 512 AM CDT Fri Apr 9 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe storms are possible late this morning through the evening hours across all of Central Alabama. Threats include damaging winds and large hail. Another round of severe storms will move through late tonight and into Saturday morning. Damaging winds and large hail are possible along with an isolated tornado threat. Locally heavy rainfall may also cause minor flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Severe storms will continue through Saturday morning. Damaging winds and large hail are possible along with an isolated tornado threat. Locally heavy rainfall may also cause minor flooding. Minor flooding along portions of the Tombigbee River Saturday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will likely be needed this afternoon through Saturday.
In the hours before
Special weather statement, Apr 9, 3:21 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
321 PM CDT Fri Apr 9 2021
ALZ044-049-092100-
Pike AL-Montgomery AL-
321 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR PIKE AND SOUTH CENTRAL MONTGOMERY
COUNTIES UNTIL 400 PM CDT...
At 321 PM CDT, Doppler radar was tracking a strong thunderstorm near
Grady, or 10 miles southwest of Meadville, moving east at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Troy, Brundidge, Banks, Dublin, Naftel, Antioch, Linwood, Ansley,
Grady, Troy Municipal Airport, Ramer, Troy University, Monticello,
Orion, Josie, Sandfield, Brundidge Municipal Airport and Mossy Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3181 8619 3183 8618 3189 8617 3196 8618
3197 8620 3197 8630 3202 8630 3207 8627
3193 8579 3188 8579 3188 8569 3165 8579
TIME...MOT...LOC 2021Z 290DEG 27KT 3193 8622
87/GRANTHAMLocal storm report, Apr 9, 3:23 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL 1 S ARKADELPHIA 33.86N 86.93W
04/09/2021 E1.00 INCH BLOUNT AL PUBLIC
REPORTS OF QUARTER SIZE HAIL NEAR
ARKADELPHIA.
&&
MALLocal storm report, Apr 9, 3:56 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL 3 NNW MANCHESTER 33.94N 87.27W
04/09/2021 E1.00 INCH WALKER AL PUBLIC
QUARTER SIZE HAIL REPORTED BETWEEN CURRY AND
MANCHESTER. SOME HAIL MAY HAVE BEEN LARGER.
&&
MALSpecial weather statement, Apr 9, 4:04 PM CDT, 30 minutes before
Special Weather Statement National Weather Service Birmingham AL 404 PM CDT Fri Apr 9 2021 ALZ030>033-039-092145- Greene AL-Hale AL-Sumter AL-Marengo AL-Perry AL- 404 PM CDT Fri Apr 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARENGO...WEST CENTRAL PERRY...SOUTHEASTERN GREENE...SOUTHERN HALE AND SOUTHEASTERN SUMTER COUNTIES UNTIL 445 PM CDT... At 404 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Arcola to near Coatopa. Movement was east at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Demopolis, Greensboro, Uniontown, Newbern, Faunsdale, Greensboro Municipal Airport, Duffys Bend, Arcola, Coatopa, Dug Hill, U.S. 80 and AL 28, Old Spring Hill, Belmont, Morgan Springs, Demopolis Lock And Dam, Gallion, Folsom, Lilita, McDowell and Bellamy. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3254 8820 3275 8740 3246 8742 3237 8818 TIME...MOT...LOC 2104Z 269DEG 17KT 3259 8768 3246 8813 87/GRANTHAM
Local storm report, Apr 9, 4:05 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
405 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 5 ESE CRUMPTONIA 32.17N 87.22W
04/09/2021 DALLAS AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN THE VICINITY
OF CR 73.
&&
MALSpecial weather statement, Apr 9, 4:34 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
434 PM CDT Fri Apr 9 2021
ALZ024>026-092215-
Jefferson AL-Shelby AL-St. Clair AL-
434 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY...EAST
CENTRAL JEFFERSON AND SOUTHWESTERN ST. CLAIR COUNTIES UNTIL 515 PM
CDT...
At 434 PM CDT, Doppler radar was tracking a strong thunderstorm over
Barber Motorsports Park, or over Leeds, moving southeast at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Northeastern Birmingham, Vestavia Hills, Mountain Brook, Trussville,
Irondale, Leeds, Moody, Vincent, Harpersville, Shops of Grand River,
Vandiver, Barber Motorsports Park, Greystone, Alton, Coosa Island,
Lake Purdy, Cahaba Heights, Logan Martin Lake, Sterrett and Liberty
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3350 8629 3346 8630 3344 8633 3341 8634
3339 8638 3338 8637 3337 8635 3336 8634
3335 8634 3334 8637 3333 8637 3349 8678
3363 8663
TIME...MOT...LOC 2134Z 294DEG 17KT 3351 8659
87/GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:45 PM CDT | River Flood Warning | BMX | Greene, Pickens, Sumter | 4 days |
| Apr 9, 6:09 AM CDT | Special Weather Statement | BMX | Bullock | 51 min |
| Apr 9, 7:03 AM CDT | Severe Thunderstorm Warning | BMX | Marengo | 28 min |
| Apr 9, 8:02 AM CDT | Special Weather Statement | BMX | Marengo | 43 min |
| Apr 9, 8:06 AM CDT | Severe Thunderstorm Warning | BMX | Marengo | 24 min |
| Apr 9, 8:22 AM CDT | Special Weather Statement | BMX | Barbour | 38 min |
| Apr 9, 8:43 AM CDT | Special Weather Statement | BMX | Macon | 32 min |
| Apr 9, 9:07 AM CDT | River Flood Warning | BMX | Greene, Marengo, Sumter | 69 hr |
| Apr 9, 9:07 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Apr 9, 9:14 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Apr 9, 9:40 AM CDT | Special Weather Statement | BMX | Elmore | 50 min |
| Apr 9, 9:56 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 25 min |
| Apr 9, 10:21 AM CDT | Special Weather Statement | BMX | Elmore | 39 min |
| Apr 9, 10:32 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 18 min |
| Apr 9, 11:07 AM CDT | Special Weather Statement | BMX | Macon | 38 min |
| Apr 9, 11:12 AM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon | 26 min |
| Apr 9, 12:00 PM CDT | Special Weather Statement | BMX | Talladega | 45 min |
| Apr 9, 12:11 PM CDT | Special Weather Statement | BMX | Shelby | 49 min |
| Apr 9, 12:46 PM CDT | Special Weather Statement | BMX | Walker, Winston | 44 min |
| Apr 9, 12:49 PM CDT | Special Weather Statement | BMX | Dallas | 41 min |
| Apr 9, 12:51 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 54 min |
| Apr 9, 1:14 PM CDT | Special Weather Statement | BMX | Talladega | 46 min |
| Apr 9, 1:22 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker | 36 min |
| Apr 9, 1:36 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 39 min |
| Apr 9, 1:40 PM CDT | Special Weather Statement | BMX | Autauga | 35 min |
| Apr 9, 1:40 PM CDT | Special Weather Statement | BMX | Dallas | 35 min |
| Apr 9, 1:52 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 38 min |
| Apr 9, 1:55 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 65 min |
| Apr 9, 2:05 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 55 min |
| Apr 9, 2:21 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 54 min |
| Apr 9, 2:31 PM CDT | Special Weather Statement | BMX | St. Clair | 44 min |
| Apr 9, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker | 51 min |
| Apr 9, 3:21 PM CDT | Special Weather Statement | BMX | Pike | 39 min |
| Apr 9, 4:04 PM CDT | Special Weather Statement | BMX | Hale | 41 min |
| Apr 9, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 47 min |
| Apr 9, 4:44 PM CDT | Special Weather Statement | BMX | Greene | 31 min |
| Apr 9, 4:54 PM CDT | Severe Thunderstorm Warning | BMX | Greene | 25 min |
| Apr 9, 4:56 PM CDT | Special Weather Statement | BMX | Hale | 34 min |
| Apr 9, 5:28 PM CDT | Special Weather Statement | BMX | Pickens | 32 min |
| Apr 9, 5:37 PM CDT | Special Weather Statement | BMX | Hale | 23 min |
| Apr 9, 5:41 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 34 min |
| Apr 9, 5:47 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 28 min |
| Apr 9, 5:52 PM CDT | Special Weather Statement | BMX | Greene | 23 min |
| Apr 9, 5:58 PM CDT | Special Weather Statement | BMX | Pickens | 32 min |
| Apr 9, 6:11 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa | 37 min |
| Apr 9, 6:15 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 23 min |
| Apr 9, 6:37 PM CDT | Special Weather Statement | BMX | Pickens | 23 min |
| Apr 9, 6:53 PM CDT | Special Weather Statement | BMX | Pickens | 37 min |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.